# SDR TRBA2011013

- Difficulty date: January 29, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N348AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- Aircraft time: 32,116 hours, 35,657 cycles
- Engine: Pwa PW127
- Engine time: 25,604 hours, 29,249 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Controller
- Part number: 8088777
- Part serial: 950632
- Condition: Failed
- Location: Nr 2 Propeller
- Part time: 23,588 hours, 25,742 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(EMERGENCY DECLARED) DURING CRUISE FLIGHT, NR 2 ENGINE PROPELLER FEATHERED AND GOT EEC  NR 2 FAULT, IAW CREW DEBRIF, CREW SHUTDOWN NR 2 ENGINE PRECAUTIONARY IAW MFG PROCEDURES.    NR 2 ENG PCU REPLACED IAW MM 61-22-00, OPT CHECK AND LEAK CHECK GOOD, ALSO REFERENCE NRWC 348-DFW-00062 AND NRWC 348-DFW-00075. REF. NRWC 348-DFW-00081: FOUND LOWER RT OIL TRANSFER TUBE BORE OVERSIZED OUT OF LIMITS. ENGINE REQUIRES REPLACEMENT. REMOVED AND REPLACED NR 2 ENGINE IAW ATR WORKCARD EX-ATR-72-RAI-002 OPS CHECK LEAK CHECK NORMAL.
